Existence of solutions for an elliptic equation with nonstandard growth

M. Avci, R. Ayazoglu Mashiyev, B. Cekic

Research output: Contribution to journalJournal Articlepeer-review

2 Citations (Scopus)


This paper deals with the existence of solutions for some elliptic equations with nonstandard growth under zero Dirichlet boundary condition. Using a direct variational method and the theory of the variable exponent Sobolev spaces, we set some conditions that ensures the existence of nontrivial weak solutions.

Original languageEnglish
Pages (from-to)131-139
Number of pages9
JournalInternational Journal of Pure and Applied Mathematics
Issue number1
Publication statusPublished - 2013


  • Ekeland variational principle
  • Mountain pass theorem
  • P(x)-Laplace operator
  • Variable exponent Sobolev spaces
  • Variational method


Dive into the research topics of 'Existence of solutions for an elliptic equation with nonstandard growth'. Together they form a unique fingerprint.

Cite this